# SDR FDEA201111295070

- Difficulty date: November 29, 2011
- Submitted: December 21, 2011
- Operation: Air carrier
- Aircraft: N653FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 736
- Aircraft time: 25,454 hours, 13,222 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: R532B114800000
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR PANEL NR 152WF FOUND DAMAGED.  R & R IAW AMM 53-10-33-04 REV 52.1.  FLOOR PANEL FABRICATED IAW DWG SRZ-25-005, REV J.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 113.
